# SDR ASOA2015022312268

- Difficulty date: January 27, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,191 hours, 9,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL LOWER ANGLE CORRODED.  REMOVED CORROSION ON LOWER SILL ANGLE IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 32-2015-041.
